# SDR BSYA2008006

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N25AN
- Make and model: Lear 35A
- Aircraft serial: 35A259
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LCK THE RIGHT MAIN INBOARD GEAR DOOR STAYED UNSAFE (LIGHT ON) ,PILOT RETURNED TO LCK.  BROUGHT AIRCRAFT INTO WARM HANGAR, THAWED ICE OUT OF WHEEL WELLS, CLEANED AND LUBED GEAR AND OPS CHECKS GOOD.
